# SDR FDEA202104100904

- Difficulty date: April 10, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT LH FRAME AT STA 535 GOUGED AT LOWER ATTACH POINT REMOVED DAMAGED REPAIR AND INSTALLED NEW REPAIR PER SRM 53-30-00 VOL 1 FIG 13   SHEET 1
